Loading [MathJax]/jax/output/SVG/config.js
Discrete Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Discrete Mathematics, 2023, том 346, выпуск 4, страницы 113283–4
DOI: https://doi.org/10.1016/j.disc.2022.113283
(Mi discm6)
 

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Distinct angles in general position

Henry L. Fleischmanna, Sergei V. Konyaginb, Steven J. Millerc, Eyvindur A. Palssond, Ethan Pesikoffe, Charles Wolff

a Department of Mathematics, University of Michigan, Ann Arbor, 48109, United States of America
b Steklov Institute of Mathematics, 8 Gubkin Street, Moscow, 119991, Russia
c Department of Mathematics and Statistics, Williams College, Williamstown, MA 01267, United States of America
d Department of Mathematics, Virginia Tech, Blacksburg, VA 24061, United States of America
e Department of Mathematics, Yale University, New Haven, CT 06511, United States of America
f Department of Mathematics, Rochester, NY, 14627, United States of America
Финансовая поддержка Номер гранта
National Science Foundation 1947438
Simons Foundation 360560
The preparation of this paper was only possible due to the Twentieth Annual Workshop in Combinatorial and Additive Number Theory (CANT 2022, May 24–27, 2022). The authors are immensely grateful to Melvyn Nathanson for organizing this conference. In addition, this work was supported by NSF grant #1947438 and Williams College. E. A. Palsson was supported in part by Simons Foundation grant #360560.
Поступила в редакцию: 22.06.2022
Исправленный вариант: 11.10.2022
Принята в печать: 27.11.2022
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/discm6
  • Эта публикация цитируется в следующих 1 статьяx:
    1. Krishnendu Bhowmick, Ben Lund, Oliver Roche‐Newton, “Large convex sets in difference sets”, Mathematika, 70:3 (2024)  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:44
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025